# SDR ASAA2016051516741

- Difficulty date: May 15, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 6,950 hours, 2,308 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW "OVERHEAT" ON LANDING.  ACFT GROUNDED. CREW ACCOMPLISHED QRH AND OVERHEAT LIGHT OUT.   INDICATIONS NORMAL.  ACCOMPLISHED FIM 30-41, TASK 811, NO FAULTS. WHCU BITE TEST REF AMM 30-41, TASK 801.  SHOW LT SIDE WINDOW SENSOR LOGGED FAULT, NO CURRENT FAULTS.  REF AMM 30-41, TASK 811.  SWAPPED TO SPARE WINDOW HEAT SENSOR REF AMM 30-41, TASK 811 WINDOW HEAT OPERATION NORMAL WITH NO DISCREPANCIES NOTED.
